# SDR 2023FA0000651

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, FOUND CRACK AND EDGE DAMAGE AT ENG#2, INBD, FWD UPPER SIDE OF THRUST REVERSER, RING-OUT. THRUST REVERSER S/N R649-112, P/N 681L269G07. RING-OUT PRESUMED P/N 491B1330003-013.
